# SDR 20001204AP001

- Difficulty date: August 14, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N541NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Housing
- Part number: UL12877
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF CREW OBSERVED DECREASING OIL QUANTITY ON NR 2 ENGINE, SHUTDOWN ENGINE.  AN UNEVENTFUL LANDING ACCOMPLISHED.  INSPECTION REVEALED CUT AND EXTRUDED O-RING ON PRESSURE OIL FILTER.  REPLACED O-RING, SERVICED ENGINE AND ACCOMPLISHED HIGH POWER RUN.  12.5 FLIGHT HOURS LATER SAME OCCURANCE IN SAME STAGE OF FLIGHT.  REMOVED AND REPLACED OIL FILTER HOUSING.  (M)
